[1]贾秀玲,王继禹,李耀堂.一类具脉冲的非自治高阶BAM神经网络周期解的全局指数稳定性[J].江西师范大学学报(自然科学版),2017,(02):215-220.
 JIA Xiuling,WANG Jiyu,LI Yaotang.The Analysis on Global Exponential Stability of Periodic Solutions for a Class of Non-Autonomous Higher-Order BAM Neural Networks with Impulse[J].,2017,(02):215-220.
点击复制

一类具脉冲的非自治高阶BAM神经网络周期解的全局指数稳定性()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2017年02期
页码:
215-220
栏目:
出版日期:
2017-03-01

文章信息/Info

Title:
The Analysis on Global Exponential Stability of Periodic Solutions for a Class of Non-Autonomous Higher-Order BAM Neural Networks with Impulse
作者:
贾秀玲王继禹李耀堂
1.郑州工商学院公共基础部,河南 郑州 451400; 2.云南大学数学与统计学院,云南 昆明 650091
Author(s):
JIA XiulingWANG JiyuLI Yaotang
1.Department of Public Basic Education,Zhengzhou Technology and Business University,Zhengzhou Henan 451400,China; 2.School of Mathematics and Statistics,Yunnan University,Kunming Yunnan 650091,China
关键词:
高阶BAM神经网络 周期解 M-矩阵 脉冲 指数稳定性
Keywords:
higher-order BAM neural networks periodic solutions M-matrix impulse exponential stability
分类号:
TP 183
文献标志码:
A
摘要:
通过构造Lyapuonv函数,利用M-矩阵理论以及Yang不等式技巧,研究了一类含脉冲的非自治高阶BAM(bi-directional associative memory)神经网络周期解的全局指数稳定性,且推广了相关文献中的结果.
Abstract:
By constructing a new Lyapunov functional,employing the M-matrix theory and some inequality techniques,the global exponential stability of periodic solutions for non-autonomous higher-order BAM neural networks with impulse is considered,and it has greatly improve the previous results in the literature.

参考文献/References:

[1] Kosko B.Bi-dierctional associative memories [J].IEEE Transanction System Man Cybernet,1988,18(1):49-60.
[2] Cao Jinde,Meng Dongfeng.Exponential stability of delayed bidirectional associative memory neural networks [J].Applied Mathematics and Computation,2003,135(3):102-117.
[3] Cao Jinde.Global asymptotic stability of delayed bi-directional associative memory neural networks [J].Applied Mathematics and Computation,2003,142(2/3):333-339.
[4] Cao Jinde,Liang Jinling.Global asytmptotic stability of bi-directional associative memory neural networks with distributed delays [J].Applied Mathematics and Computation,2004,152(2):415-424.
[5] Li Yongkun.Global exponential stability of BAM neural networks with delays and impulses [J].Chaos,Solitons and Fractals,2005,24(1):279-285.
[6] Li Yaotang,Yang Changbo.Global exponential stability analysis on impulisive BAM neural networks with distributed delays [J].Journal of Mathematical Analysis and Applications,2006,324(2):1125-1139.
[7] Li Yaotang,Wang Jiyu.An analysis on global exponential stability and the existence of periodic solutions for non-autonomous hybrid BAM neural networks with distributed delays and impulses [J].Computers and Mathematics with Applications,2008,56(9):2256-2267.
[8] Wang Yangling,Cao Jinde.Exponential stability of stochastic higher-order BAM neural networks with reaction-diffusion terms and mixed time-varying delays [J].Neurocomputing,2013,119(16):192-200.
[9] Zhang Ancai,Qiu Jianlong,She Jinhua.Existence and global exponential stability of periodic solution for high-order discrete-time BAM neural networks [J].Neural Networks,2014,50(2):98-109.
[10] Xu Changjin,Zhang Qiming.Existence and global exponential stability of anti-periodic solutions of high-order bidirectional associative memory(BAM)networks with time-varying delays on time scales [J].Journal of Computational Science,2015,8:48-61.
[11] Wang Fen,Sun Dong,Wu Huaiyu.Global exponential stability and periodic solutions of high-order bidirectional associative memory(BAM)neural networks with time delays and impulses [J].Neurocomputing,2015,155(3):261-276.
[12] Gu Haibo.Mean square exponential stability in high-order stochastic impulsive BAM neural networks with time-varying delays [J].Neurocomputing,2011,74(5):720-729.
[13] Li Yongkun,Li Yang.Almost automorphic solution for neutral type high-order Hopfield neural networks with delays in leakage terms on time scales [J].Applied Mathematics and Computation,2014,242:679-693.
[14] Song Qiankun,Cao Jinde.Dynamical behaviors of discrete-time fuzzy cellular neural networks with variable delays and impulse [J].Journal of the Franklin Institute,2008,345(1):39-59.
[15] Li Yongkun,Xing Zhiwei.Existence and global exponential stability of periodic solutions for CNNS with impulse [J].Chaos,Solitons and Fractals,2007,33(5):1686-1693.

备注/Memo

备注/Memo:
收稿日期:2016-12-18基金项目:国家自然科学基金(11361074)和河南省教育厅重点科研课题(15A110027)资助项目.通信作者:李耀堂(1958-),男,陕西宜川人,教授,博士,博士生导师,主要从事数值计算及其应用的研究.E-mail:liyaotang@ynu.edu.cn贾秀玲(1983-),女,河南周口人,讲师,主要从事泛函微分方程定性理论的研究.E-mail:jywang1981@163.com
更新日期/Last Update: 1900-01-01